О работе А. А. Ляпунова по теории множеств

А.Д. Тайманов

Sibirskij matematiceskij zurnal (1982)

  • Volume: 23, Issue: 6, page 183-184
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Тайманов, А.Д.. "О работе А. А. Ляпунова по теории множеств." Sibirskij matematiceskij zurnal 23.6 (1982): 183-184. <http://eudml.org/doc/62244>.

author = {Тайманов, А.Д.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {separability; uniformization; operation theory},
language = {rus},
number = {6},
pages = {183-184},
publisher = {Izd. AN SSSR},
title = {О работе А. А. Ляпунова по теории множеств},
url = {http://eudml.org/doc/62244},
volume = {23},
year = {1982},

AU - Тайманов, А.Д.
TI - О работе А. А. Ляпунова по теории множеств
JO - Sibirskij matematiceskij zurnal
PY - 1982
VL - 23
IS - 6
SP - 183
EP - 184
LA - rus
KW - separability; uniformization; operation theory
UR - http://eudml.org/doc/62244
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.